# SDR 20010129CW017

- Difficulty date: December 18, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N783MA
- Make and model: Mtsbsi MU2B26A
- Aircraft serial: 391
- System (JASC): 2760 · Drag Control System
- Part: Linkage
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED BINDING IN THE SPOILER LINKAGE AND DECLARED AN EMERGENCY.  THE AC LANDED WITHOUT INCIDENT.  MAINTENANCE INVESTIGATED AREAS IN THE COCKPIT UNDER THE FLOOR AND FOUND TOOLS AND DEBRIS.  SOME HARDWARE WAS FOUND UNDER THE SPOILER CHAIN.  ONE OF THE NUTS HAD SIGNS OF DAMAGE ON THE FLATS.  SUSPECT THIS NUT HAD LODGED IN THE SPOILER CHAIN, THEN FELL OUT OF MECHANISM.  SYSTEM WAS RESTORED AND FLIGHT CHECKED.
